# SDR ASAA2024011647654

- Difficulty date: January 16, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64301
- Aircraft time: 18,585 hours, 5,834 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Transition Panel
- Part number: 146A750252
- Part serial: UNK
- Condition: Corroded
- Location: Bs 727-737
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RIGHT SIDE TRANSITION PANEL HAS UPPER AND LOWER SURFACE HAS CORROSION NUMEROUS PLACE BETWEEN BS767 AND BS727I+10 STR26R AS MARK. GROUNDED - YES. REMOVED CORROSION, ORIGINAL THICKNESS .040, REMOVED .005, REMAINING .035 FOUND TO BE OUT OF LIMITS. IAW B737-900 SRM 53-00-53-1A-2. FABRICATED NEW AFT CARGO R/H TRANSITION PANEL. REMOVED AND INSTALLED NEW TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5. P/N: BAC1496-377 7075-T6D PO:1071893.1.
